Contemporary Mathematics, Volume 4 Issue 1 (2023), 1-181 < Previous vol / issue Next vol/issue >
This issue is in progress but contains articles that are final and fully citable.
Odd Pareto-G Family: Properties, Regression, Simulations and Applications
by Hussein Mohamed,Cordeiro Gauss M.,de Santana Luís H.,Rodrigues Gabriela M.,Ortega Edwin M. M.
Abstract: Several new families have been introduced in the last two decades to extend well-known distributions, and at the same time provide great flexibility for modelling real data. We propose the Odd Pareto-...
Open Access Research Article PDF
On the Net Distance Matrix of a Signed Block Graph
by Hong Zixuan,Hou Yaoping
Abstract: A connected signed graph Ġ, where all blocks of it are positive cliques or negative cliques (of possibly varying sizes), is called a signed block graph. Let A, N and D̃ be adjacency, net Lapl...
Open Access Research Article PDF
Extended Semilocal Convergence for Chebyshev-Halley-Type Schemes for Solving Nonlinear Equations under Weak Conditions
by Regmi Samundra,Argyros Ioannis K. ,George Santhosh ,Argyros Christopher I.
Abstract: The application of the Chebyshev-Halley type scheme for nonlinear equations is extended with no additional conditions. In particular, the purpose of this study is two folds. The proof of the semi-loca...
Open Access Research Article PDF
Analysis on Rheology of Unsteady Casson Fluid Flow through an Atherosclerotic Lesion
by Awasthi Chhama,Siddiqui S. U.
Abstract: In this study, the blood flow mechanism in an inclined artery with the unwanted growth inside the arterial wall has been investigated by modelling blood as a non-Newtonian Casson fluid. A significant ...
Open Access Research Article PDF
A Review of Mathematical Models of COVID-19 Transmission
by Yang Huan,Lin Xiaolin,Li Jianquan,Zhai Yijiang,Wu Jing
Abstract: Corona Virus Disease 2019 (COVID-19) is a disease caused by the novel coronavirus, and due to its rapid spread, the World Health Organization has declared it a worldwide outbreak. Since the first case...
Open Access Research Article PDF
On the Order of Convergence and the Dynamics of Werner-King's Method
by George Santhosh ,Argyros Ioannis K. ,Kunnarath Ajil ,Jidesh Padikkal
Abstract: In this paper, we present the local convergence analysis of Werner-King's method to approximate the solution of a nonlinear equation in Banach spaces. We establish the local convergence theorem und...
Open Access Research Article PDF
A Characterization of Associative Evolution Algebras
by Fernández Ternero Desamparados,Gómez Sousa Víctor Manuel,Núñez-Valdés Juan
Abstract: Evolution algebras are non-associative in general, that is, the binary multiplication law is not associative. However, there exist some of them that are associative. In this paper we deal with these l...
Open Access Research Article PDF
The Sharp Bound of the Third Hankel Determinant for the Inverse of Bounded Turning Functions
by K. Sanjay Kumar,Rath Biswajit, D. Vamshee Krishna
Abstract: The objective of this paper is to estimate the best possible upper bound to the third Hankel determinant for the inverse of functions with normalized conditions f (0) = 0, f ′(0) = 1 in the unit dis...
Open Access Research Article PDF
Existence Results for Differential Equations of Fourth Order with Non-Homogeneous Boundary Conditions
by Sreedhar N.,Madhubabu B.,Prasad K.R.
Abstract: The objective of this paper is to investigate the existence and uniqueness of solutions to fourth order differential equations                                                 ...
Open Access Research Article PDF
Numerical Solutions for Singular Lane-Emden Equations Using Shifted Chebyshev Polynomials of the First Kind
by Ahmed H. M.
Abstract: This paper describes an algorithm for obtaining approximate solutions to a variety of well-known Lane-Emden type equations. The algorithm expands the desired solution y(x) ≃ yN(x), in terms of shift...
Open Access Research Article PDF